CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Loss-M"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2018 | 2012 | 2007
Number of items: 4.

2018

Frank, Rupert L. and Nam, Phan Thành and Van Den Bosch, Hanne (2018) A short proof of the ionization conjecture in Müller theory. In: Mathematical Problems in Quantum Physics. Contemporary Mathematics . No.717. American Mathematical Society , Providence, RI, pp. 1-12. ISBN 978-1-4704-3681-0. https://resolver.caltech.edu/CaltechAUTHORS:20190513-100341402

2012

Frank, Rupert L. and Loss, Michael (2012) Hardy-Sobolev-Maz'ya inequalities for arbitrary domains. Journal de Mathématiques Pures et Appliquées, 97 (1). pp. 39-54. ISSN 0021-7824. https://resolver.caltech.edu/CaltechAUTHORS:20170501-085309159

2007

Frank, Rupert L. and Loss, Michael and Weidl, Timo (2007) Pόlya's conjecture in the presence of a constant magnetic field. . (Submitted) https://resolver.caltech.edu/CaltechAUTHORS:20170510-073002205

Benguria, Rafael D. and Frank, Rupert L. and Loss, Michael (2007) The sharp constant in the Hardy-Sobolev-Maz’ya inequality in the three dimensional upper half-space. . (Submitted) https://resolver.caltech.edu/CaltechAUTHORS:20170511-064913855

This list was generated on Fri Aug 7 00:02:09 2020 PDT.